# SDR DALA2023090707337

- Difficulty date: October 11, 2019
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 SHIP 668 - ER/A 581643-14AD - FUSELAGE / DOOR SURROUND STRUCTURE / L1 DOOR / FWD UPPER CORNER / CRACK IN BEARSTRAP. CORRECTIVE ACTION: REF ERA 581643-14AD. (1310552)
